# SDR 03FDEA01013

- Difficulty date: June 25, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD T/E FLAP, OUTBOARD FWD HINGE FITTING FOUND OUTBOARD LOWER REAR SPAR ATTACH MOUNT HOLE WITH CORROSION (WING SIDE FITTING).  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-69356 WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LT OUTBOARD FLAP.  OUTBOARD HINGE BRACKET REPAIRS.
